# SDR ABXA20140206140

- Difficulty date: February 6, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N773AX
- Make and model: Boeing 767281
- Aircraft serial: 22788VB104
- Aircraft time: 56,244 hours, 41,825 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Beam
- Part number: 313T1380244
- Condition: Chafed
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 AFT PYLON ASSEMBLY, INBD LOWER BEAM IS CHAFED ON FWD END.  R & R NR 2 AFT PYLON ASSEMBLY INBD LOWER BEAM PN 313T1380-244 IAW SRM 51-40-02, PN 313T1380-244, PART NAME BEAM.  CHAFED DAMAGE BEYOND LIMITS, SN NSN, EXACT FS & BS LOC ON ACFT NAC STATION 308.  ACFT WAS GNDED.
